• Users Online: 326
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2015 | Volume:  4 | Issue Number:  1 | Page:  47-51

CASE REPORT

Multiple Impacted Permanent and Supernumerary Teeth in the Anterior Mandible of Nonsyndromic Case: A Systematic Review and Multidisciplinary Approach to Management
Gawande Pushkar, Hebbale Manjula, Patil Tushar, Hindocha Amit, Halli Rajshekhar

Number of times this article was viewed 5507
Number of times this article has been printed  from the site 178
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal